MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARIN (NH) 158 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARIN (NH) 158 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367874
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter phone number: (b)(6).E.1.Initial reporter address: (b)(6).H3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd vacutainer® sodium heparin (nh) 158 usp units blood collection tubes had insufficient vacuum force.No impact was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: material #: 367874.Lot/batch #: 2259076.Bd had not received samples or photos for investigation.Therefore, 100 retention samples from bd inventory were evaluated by visual examination and another 10 retention samples by functional draw testing, and no issues were observed relating to underfill as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® SODIUM HEPARIN (NH) 158 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19299352
Report Number1917413-2024-00404
Device Sequence Number6981082
Product Code JKA
UDI-Device Identifier30382903678748
UDI-Public(01)30382903678748
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number367874
Device Lot Number2259076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown